# SDR AU971458

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: KHA95
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HF RADIO SCRATCHY AND WEAK ON TRANSMIT.
